Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Springfield, MO

May 19, 2019Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2019, 12:26 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2019, 12:26 AM CDT (05:26 UTC)
Expired
May 19, 2019, 1:11 AM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 135 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 12:50 AM CDTTSTM WND GST 60Melrose, KSCHEROKEE COUNTY EMERGENCY MANAGEMENT DIRECTOR ESTIMATED 60 MPH WIND GUSTS IN FALKNER AND MELROSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WUUS53 KSGF 190526
SVRSGF
KSC011-021-037-190630-
/O.NEW.KSGF.SV.W.0113.190519T0526Z-190519T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1226 AM CDT Sun May 19 2019

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southern Bourbon County in southeastern Kansas...
  Cherokee County in southeastern Kansas...
  Crawford County in southeastern Kansas...

* Until 130 AM CDT.

* At 1224 AM CDT, severe thunderstorms were located along a line
  extending from near Neodesha to near Edna, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. This line of storms has a history of 
           producing 60 to 70mph wind gusts.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pittsburg...                      Fort Scott...
  Frontenac...                      Columbus...
  Galena...                         Girard...
  Arma...                           Cherokee...
  Weir...                           Sherman...
  Mulberry...                       Scammon...
  Chicopee...                       Mccune...
  Franklin...                       Arcadia...
  Walnut...                         West Mineral...
  Hepler...                         Roseland...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 9509 3789 9462 3708 9462 3700 9507
TIME...MOT...LOC 0524Z 251DEG 42KT 3745 9563 3700 9536 

HAIL...<.75IN
WIND...60MPH
 
$$

Wise
2 follow-up statements
696 
WWUS53 KSGF 190555
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1255 AM CDT Sun May 19 2019

KSC011-190604-
/O.CAN.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Bourbon KS-
1255 AM CDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOURBON COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
Therefore, the warning has been cancelled.

LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0554Z 228DEG 61KT 3751 9510 3706 9483 

$$

KSC021-037-190630-
/O.CON.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Cherokee KS-Crawford KS-
1255 AM CDT Sun May 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CHEROKEE AND CRAWFORD COUNTIES...

At 1254 AM CDT, severe thunderstorms were located along a line
extending from near St. Paul to near Treece, moving northeast at 70
mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management. 60 mph winds were reported from 
         Faulkner to Melrose. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pittsburg...                      Frontenac...
Columbus...                       Galena...
Girard...                         Arma...
Cherokee...                       Weir...
Sherman...                        Mulberry...
Scammon...                        Chicopee...
Mccune...                         Franklin...
Arcadia...                        West Mineral...
Roseland...                       Neutral...
Melrose...                        Beulah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0554Z 228DEG 61KT 3751 9510 3706 9483 

HAIL...<.75IN
WIND...60MPH
 
$$

Wise
669 
WWUS53 KSGF 190611
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
111 AM CDT Sun May 19 2019

KSC021-037-190620-
/O.CAN.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Cherokee KS-Crawford KS-
111 AM CDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND CRAWFORD COUNTIES
IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0610Z 251DEG 42KT 3757 9487 3712 9460 

$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:32 PM CDT, 54 minutes earlier.

Area forecast discussion, May 18, 11:32 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1132 PM CDT Sat May 18 2019

.SHORT TERM...(This evening through Sunday)
Issued at 357 PM CDT Sat May 18 2019

An upper level impulse was making its way across the Rockies into
the Southern Plains at mid afternoon. A line of strong to severe
thunderstorms was currently making its way across the region in
advance of this system. The main severe threat will be with the
passage of this line from late afternoon into this evening. Expect
stratiform rain to continue for 2-3 hours after passage of the
initial line.

Showers and thunderstorms are currently redeveloping over western
Kansas and CAMS models are indicating that this activity should
hold together and move through during the late evening into the
overnight hours. Looking for anywhere from one-half inch to 1.5
inches of additional rainfall overnight. If training cells should
develop...amounts could be higher.

The surface should make its way across the region during the
morning bringing the rain to an end. Overnight lows should be in
the upper 50s to lower 60s with highs Sunday in the 70s.

.LONG TERM...(Sunday Night through Saturday)
Issued at 357 PM CDT Sat May 18 2019

Sunday afternoon into Monday morning should be relatively quiet as
the next trough within the upper level flow begins to make its way
across the Rockies. From Monday afternoon through the remainder of
the forecast period will be unsettled. A negatively tilted trough
lifts out of the Rockies into the Plains. As it does...it will
bring a warm front across the region Tuesday morning. This will
put the area within the warm sector and set the region up once
again for another severe weather episode Tuesday afternoon and
evening.

As this is happening...the upper level subtropical ridge begins to
build over the southeastern states which will allow the surface
front to stall and meander across the Mid-Mississippi Valley. This
will keep the Gulf open and continue to allow warm moist air to
permeate the region. Will need to monitor the situation closely as
the potential for excessive rainfall will exist during this
period.

Temperatures will be close to seasonal normals through Tuesday
will once again warm to daytime highs in the 80s and overnight
lows in the 60s as the Gulf airmass returns to the region.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1130 PM CDT Sat May 18 2019

An upper level trough is currently located across the Plains and
will track across the area overnight. Thunderstorms have developed
in Oklahoma and Kansas and will move east into portions of the
area overnight. Generally locations along and north of Hwy 60 will
have the better chances of seeing any storms. A few strong storms
with gusty winds and small hail will be possible. IFR conditions
will be possible with any storms.

Otherwise winds will be out of the south early in the TAF period
and will swing to the west overnight then to the north west on
Sunday morning behind a frontal passage. Ceilings should gradually
improve during the afternoon hours. Some drizzle may be possible
in the morning hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Wise
Hazardous weather outlook, May 18, 7:54 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
754 PM CDT Sat May 18 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
754 PM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Wind gusts to around 30 mph will remain possible this evening
across portions of southwestern Missouri.

A few storms will be possible late this evening into the overnight
hours. Cloud to ground lightning will be the main risk. Hail to
the size of pennies and gusty winds could also be possible with a
few of the strongest storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe thunderstorms may affect the
region on Tuesday. There will also be some potential for
flooding,mainly along and west of a line from Joplin to Osceola.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, May 18, 7:19 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     1 NE MONTAUK            37.46N 91.68W
05/18/2019                   DENT               MO   PARK/FOREST SRVC

            REPORT OF TREE LIMBS AND A FEW TREES DOWN AT
            MONTAUK STATE PARK. TIME ESTIMATED FROM
            RADAR.

&&

KP
Local storm report, May 18, 9:04 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     3 W WEST BRANSON        36.70N 93.42W
05/18/2019                   STONE              MO   EMERGENCY MNGR

            REPORT OF ROOF DAMAGE TO TWO HOUSES ON AUNTS
            CREEK ROAD AND ROOF DAMAGE TO A BUSINESS AT
            413 AND AUNTS CREEK.

&&

KP
Local storm report, May 18, 9:13 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     2 W FREISTATT           37.02N 93.94W
05/18/2019                   LAWRENCE           MO   BROADCAST MEDIA

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            W FREISTATT. REPORT ON SOCIAL MEDIA OF LARGE
            TREE UPROOTED IN FREISTATT. CORRECTED TIME
            FROM RADAR.

&&

KP
Local storm report, May 18, 9:24 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     2 NE TREECE             37.02N 94.81W
05/18/2019  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

            60 MPH WIND GUSTS AND DIME SIZE HAIL 4 MILES
            WEST OF BAXTER SPRINGS, KS.

0122 PM     TSTM WND DMG     1 E RIVERTON            37.08N 94.69W
05/18/2019                   CHEROKEE           KS   PUBLIC

            A TREE AND POWERLINE KNOCKED DOWN 1 MILE
            EAST OF RIVERTON.

0141 PM     TSTM WND DMG     2 SE PITTSBURG          37.39N 94.68W
05/18/2019                   CRAWFORD           KS   FIRE DEPT/RESCUE

            POWER LINES DOWN 2 MILES SE OF PITTSBURG,
            KS.

0234 PM     TSTM WND DMG     1 NNW SELIGMAN          36.53N 93.95W
05/18/2019                   BARRY              MO   FIRE DEPT/RESCUE

            DAMAGE TO ROOF OF GAS STATION NEAR EGGLESTON
            AND HWY 37.

0238 PM     TSTM WND DMG     2 W FREISTATT           37.02N 93.94W
05/18/2019                   LAWRENCE           MO   BROADCAST MEDIA

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            W FREISTATT. REPORT ON SOCIAL MEDIA OF LARGE
            TREE UPROOTED IN FREISTATT. CORRECTED TIME
            FROM RADAR.

0301 PM     TSTM WND DMG     1 WNW SHELL KNOB        36.64N 93.65W
05/18/2019                   BARRY              MO   FIRE DEPT/RESCUE

            REPORT IN SHELL KNOB OF TREES DOWN IN
            SUBDIVISION ON HIGHWAY YY EAST OF HIGHWAY
            39.

0301 PM     TSTM WND DMG     1 SE SHELL KNOB         36.62N 93.62W
05/18/2019                   BARRY              MO   FIRE DEPT/RESCUE

            REPORT OF A TREE INTO A GARAGE NEAR TABLE
            ROCK BRIDGE IN SHELL KNOB ON HIGHWAY 39.

0304 PM     TSTM WND DMG     WHEELERVILLE            36.84N 93.63W
05/18/2019                   BARRY              MO   AMATEUR RADIO

            REPORT OF A TREE BEING TOPPED ON HIGHWAY 248
            APPROXIMATELY ONE MILE WEST OF HIGHWAY D.

0315 PM     TSTM WND GST     2 W WEST BRANSON        36.70N 93.40W
05/18/2019  E60 MPH          STONE              MO   ASOS

            REPORT OF A 60 MPH GUST AT BRANSON WEST
            AIRPORT.

0315 PM     TSTM WND DMG     1 NNW KIMBERLING CITY   36.64N 93.42W
05/18/2019                   STONE              MO   EMERGENCY MNGR

            REPORT OF TREES DOWN ON POWERLINES IN LAMPE
            NEAR 5000 BLOCK OF STATE HIGHWAY 13.

0315 PM     TSTM WND DMG     5 ESE GOLDEN            36.51N 93.57W
05/18/2019                   STONE              MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS THAT CITIZENS
            REPORT SEVERAL TREES DOWN NEAR THE KINGS
            RIVER BRIDGE ON HWY 86.

0320 PM     TSTM WND DMG     3 W WEST BRANSON        36.70N 93.42W
05/18/2019                   STONE              MO   EMERGENCY MNGR

            REPORT OF ROOF DAMAGE TO TWO HOUSES ON AUNTS
            CREEK ROAD AND ROOF DAMAGE TO A BUSINESS AT
            413 AND AUNTS CREEK.

0330 PM     TSTM WND DMG     HOLLISTER               36.62N 93.22W
05/18/2019                   TANEY              MO   EMERGENCY MNGR

            RELAYED REPORTS OF DAMAGE TO POWER LINES AND
            COMMERCIAL BUILDING. POSSIBLE TORNADO
            DAMAGE.

0335 PM     LIGHTNING        WHEATON                 36.76N 94.06W
05/18/2019                   BARRY              MO   EMERGENCY MNGR

            REPORT OF A STRUCTURE FIRE ON HIGHWAY W NEAR
            WHEATON AS A RESULT OF A LIGHTNING STRIKE.

0335 PM     TSTM WND DMG     WALNUT SHADE            36.73N 93.19W
05/18/2019                   TANEY              MO   EMERGENCY MNGR

            FIRE DEPARTMENT ON THE SCENE ON KESSLER
            DRIVE IN WALNUT SHADE FOR A LARGE TREE ON A
            MOBILE HOME.

0341 PM     TSTM WND DMG     2 NW GALLOWAY           37.16N 93.26W
05/18/2019                   GREENE             MO   PUBLIC

            REPORT OF TREE LIMBS DOWN IN A NEIGHBORHOOD
            NEAR BATTLEFIELD MALL.

0341 PM     TSTM WND DMG     1 WNW CHRISTIAN CENTER  36.95N 93.18W
05/18/2019                   CHRISTIAN          MO   TRAINED SPOTTER

            REPORT OF TREES DOWN OVER THE ROAD AND POWER
            LINES DOWN ON HIGHWAY W SOUTH OF OZARK.

0343 PM     TSTM WND DMG     FLEMINGTON              37.81N 93.50W
05/18/2019                   POLK               MO   LAW ENFORCEMENT

            REPORT OF POWER POLE SNAPPED IN HALF IN
            FLEMINGTON AT THE CEMETERY.

0344 PM     TSTM WND DMG     PLEASANT HOPE           37.46N 93.28W
05/18/2019                   POLK               MO   LAW ENFORCEMENT

            REPORT OF A BARN DESTROYED AND MULTIPLE
            TREES DOWN AT 5642 HIGHWAY AB IN PLEASANT
            HOPE.

0344 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
05/18/2019                   CHRISTIAN          MO   BROADCAST MEDIA

            REPORT VIA SOCIAL MEDIA OF PIECES OF A METAL
            ROOF PEELED OFF AND MANY TREES DOWN IN
            OZARK.

0346 PM     TSTM WND DMG     TANEYVILLE              36.74N 93.03W
05/18/2019                   TANEY              MO   EMERGENCY MNGR

            POWERLINES DOWN IN TANEYVILLE.

0348 PM     TSTM WND DMG     2 NNW TURNERS           37.21N 93.17W
05/18/2019                   GREENE             MO   EMERGENCY MNGR

            REPORT OF A LARGE TREE, ROUGHLY 18-20 INCHES
            INCHES IN DIAMETER DOWN OVER THE ROAD AT
            FARM ROAD 205 AND 132.

0355 PM     TSTM WND DMG     BROWNBRANCH             36.79N 92.83W
05/18/2019                   TANEY              MO   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA OF 3 TO 4
            FOOT DIAMETER OAK TREES UPROOTED.

0415 PM     TSTM WND DMG     AVA                     36.95N 92.66W
05/18/2019                   DOUGLAS            MO   EMERGENCY MNGR

            REPORT FROM SHERIFF DEPARTMENT OF A TREE
            DOWN ON A HOME IN AVA.

0417 PM     TSTM WND DMG     3 NW AVA                36.98N 92.71W
05/18/2019                   DOUGLAS            MO   EMERGENCY MNGR

            REPORT OF A BARN ROOF BLOWN OFF ON WEST
            HIGHWAY 14.

0421 PM     TSTM WND DMG     3 SE WILLHOIT           36.66N 92.47W
05/18/2019                   OZARK              MO   LAW ENFORCEMENT

            REPORT OF MULTIPLE TREES AND POWERLINES DOWN
            FROM DORA TO THEODOSIA.

0421 PM     TSTM WND DMG     5 SW GAINESVILLE        36.55N 92.49W
05/18/2019                   OZARK              MO   FIRE DEPT/RESCUE

            REPORT OF TREES ACROSS HIGHWAY 5 AND HIGHWAY
            W.

0434 PM     TSTM WND DMG     LEBANON                 37.68N 92.67W
05/18/2019                   LACLEDE            MO   EMERGENCY MNGR

            REPORT OF TREES DOWN AND POWER OUTAGES
            ACROSS LEBANON.

0441 PM     TSTM WND DMG     5 E VANZANT             36.98N 92.22W
05/18/2019                   DOUGLAS            MO   FIRE DEPT/RESCUE

            REPORT OF SHINGLES BLOWN OFF A HOUSE ON
            HIGHWAY EE IN EASTERN DOUGLAS COUNTY.

0445 PM     TSTM WND DMG     MOUNTAIN GROVE          37.13N 92.26W
05/18/2019                   WRIGHT             MO   AWOS

            RAWS STATION REPORTS 59 MPH WIND GUST IN
            MOUNTAIN GROVE. TIME ESTIMATED FROM RADAR.

0450 PM     TSTM WND DMG     1 SSE WET GLAIZE        37.90N 92.52W
05/18/2019                   CAMDEN             MO   EMERGENCY MNGR

            REPORT OF POWER POLE DOWN OFF HIGHWAY 17 AND
            HIGHWAY T AREA.

0454 PM     TSTM WND DMG     1 SSE GREEN BAY TERRACE 38.09N 92.76W
05/18/2019                   CAMDEN             MO   PUBLIC

            PICTURE VIA SOCIAL MEDIA OF BOAT DOCK
            FLIPPED OVER ON THE MAIN CHANNEL OF LAKE OF
            THE OZARKS.

0500 PM     HAIL             1 WSW LINN CREEK        38.03N 92.73W
05/18/2019  E1.25 INCH       CAMDEN             MO   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA OF HALF
            DOLLAR SIZE HAIL NORTH OF CAMDENTON.

0538 PM     TSTM WND DMG     1 NE MONTAUK            37.46N 91.68W
05/18/2019                   DENT               MO   PARK/FOREST SRVC

            REPORT OF TREE LIMBS AND A FEW TREES DOWN AT
            MONTAUK STATE PARK. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, May 18, 9:40 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     BAGNELL                 38.23N 92.60W
05/18/2019                   MILLER             MO   LAW ENFORCEMENT

            PICTURES VIA SOCIAL MEDIA OF LARGE TREES
            UPROOTED AND DAMAGE TO A RECREATIONAL
            VEHICLE.

&&

KP
Local storm report, May 18, 9:55 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     BRADLEYVILLE            36.78N 92.91W
05/18/2019                   TANEY              MO   PUBLIC

            DELAYED REPORT OF A COLLAPSED SHED IN
            BRADLEYVILLE. TIME ESTIMATED FROM RADAR.

&&

KP

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:33 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford63 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.